# SDR 20000913SH009

- Difficulty date: August 30, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part serial: 856
- Condition: Departed
- Location: Cylinder Assy
- Part time: 1,033 hours
- Component: Power Plant
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD DEPARTED BARREL WHILE AIRCRAFT IN-FLIGHT.  (X)
